# SDR SWIA200515627

- Difficulty date: September 26, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 4,502 hours, 4,120 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Position Sensor
- Part number: 855D10011
- Part serial: 2241
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 1,710 hours, 1,586 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE DISPLAYED WHILE ON RAMP.  REPLACED RT BPSU IAW MM 27-50-00.  REPLACED SKEW DETECTION UNIT PER 27-51-15-400-801.  OPERATIONAL CHECK GOOD IAW MM 27-51-10-830-801, P/N:  601R59014-1 S/N OFF:  A325.
